Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hyponatremia with Trileptal

Posted by fluffy on October 16, 2004, at 17:45:03

In reply to Re: Hyponatremia with Trileptal Barbaracat, posted by katia on October 16, 2004, at 13:52:34

Katia--

I hope this doesn't sound too motherly...but I would say it isn't wise to go without one's meds.

1) Do you really want to go through the hell you went through before them?

2) Once you go off meds, they may not work as well when you decide to go back on them. For me, Risperdal didn't have the same effect after having been off it, then returning to it again.

What specifically do you feel doesn't fit you in terms of your diagnosis? Rapid cycling is VERY REAL. I have it and feel its effects every day. It is entirely possible to have switched from depression one week to hypomania the next.

I've been on meds for 4 years now, and it has been very rough at times. But I know that i would have been dead and gone by now if I didn't even have the hope of having SOME relief from my symptoms.

I'm happy to say that I'm doing so much better on Seroquel. Right now I'm on .25mg Risperdal, 25mg Seroquel and 750mg Depakote. It feels right. I've had a very stable month, and I only seem to be improving.

It sucks when you feel the effects of your disorder even though you are taking medication. My uneducated guess is that you might feel worse without the meds, though.

And even though you may feel your doctor doesn't know anything--HE DOES. Often times, doctors will give you the reigns in your treatment to give you more control--it's a courtesy. (It used to drive me crazy that my doctor did this to me. But I know that if he didn't, I'd feel even more put out--that he is controlling my fate even though he has no idea how i feel, you know?) He would tell you if he didn't feel your choice was appropriate (if indeed he is a good doctor). Will you be seeing him anytime soon?

I'm not sure what is making you feel yucky..if it's a physical problem, a problem with meds, or a problem with your mood disorder. But I really hope you start feeling better soon. And I hope you can get to the bottom of it without too much trouble.

Take lots of care--
Katy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fluffy thread:9730
URL: http://www.dr-bob.org/babble/20041012/msgs/403937.html